# SDR VNAA20251014015

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: CC670140221
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LH I/B FLAP VANE LEADING EDGE IS CHAFED AT WS 88, APPROXIMATELY 1" LONG AND .008" DEEP. CORRECTIVE ACTION: LOCATED, DRILLED, DEBURRED AND INSTALLED INBD FLAP VANE CAP PN: CC670-14022-1 IAW CRJ700 SRM 51-40-11-001-001-A01.
